Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the structure of orbit spaces of generalized manifolds


Author: Glen E. Bredon
Journal: Trans. Amer. Math. Soc. 100 (1961), 162-196
MSC: Primary 57.47
MathSciNet review: 0126503
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Seminar on transformation groups, Annals of Mathematics Studies, no. 46, 1960. MR 0116341 (22:7129)
  • [2] G. E. Bredon, Orientation in generalized manifolds and applications to the theory of transformation groups, Michigan Math. J. vol. 7 (1960) pp. 35-64. MR 0116342 (22:7130)
  • [3] -, Some theorems on transformation groups, Ann. of Math. vol. 67 (1958) pp. 104-118. MR 0093559 (20:83)
  • [4] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [5] D. Montgomery and C. T. Yang, Orbits of highest dimension, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 284-293. MR 0100272 (20:6705)
  • [6] R. G. Swan, Groups with periodic cohomology, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 368-370. MR 0115175 (22:5977)
  • [7] C. T. Yang, Transformation groups on a homological manifold, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 261-283. MR 0100271 (20:6704)
  • [8] H. J. Zassenhaus, The theory of groups, New York, Chelsea Publishing Co., 1958. MR 0091275 (19:939d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0126503-5
Article copyright: © Copyright 1961 American Mathematical Society